MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER

COLOPLAST A/S SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Catalog Number 28496 / 284969
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, the end user received a couple samples of speedicath and after using them, he was bleeding and had to be admitted to the hospital.No further information is available at this time.

Brand Name
SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER
Common Device Name
SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam holtedam
humlebaek 3050
DA  3050
Manufacturer Contact
usgab giovanna abugre
1601 west river road n
minneapolis, MN 55411
MDR Report Key22519522
Report Number3006606901-2025-00008
Device Sequence Number15660193
Product Code GBM
UDI-Device Identifier05708932020411
UDI-Public05708932020411
Combination Product (Y/N)N
PMA/510(K) Number
K023254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number28496 / 284969
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale